Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Multiple correspondences determined by the rational plane quintic curve


Author: J. R. Conner
Journal: Trans. Amer. Math. Soc. 13 (1912), 265-278
MSC: Primary 14H50
DOI: https://doi.org/10.1090/S0002-9947-1912-1500917-X
MathSciNet review: 1500917
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H50

Retrieve articles in all journals with MSC: 14H50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500917-X
Article copyright: © Copyright 1912 American Mathematical Society